Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Tested for H pylori and typhoid. What are the findings from the report? Is it normal?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
H pylori + , S.Typhi 'O' 1.160 S.Typhi 'H' 1.320 Gamma GT 106 Neutrophils 80 wbc 9.6 rbc 4.71 plates 247.00
please advise
Posted Sun, 3 Nov 2013 in Medicines and Side Effects
Answered by Dr. Shanthi.E 18 hours later
Brief Answer:
you need multiple treatment

Detailed Answer:

I have read your query with diligence.

To brief you out, you are positive for H. Pylori infection. This is an infection in the stomach causing gastritis and indigestion problem. You need to take a course of antibiotics for a minimum of 3 weeks for this. This is important. Please consult your doctor to get a prescription for the same.

You are also positive for Typhoid infection with titers at 1:160 and 1:320. For this, your doctor has put you on the right medication Leflox. Please complete the course of this medicine.

The other medications that you are on like Fexet, Myketa, Hydrylin syrup are all used to treat allergic conditions. I do not know why your doctor has prescribed you this.

The Gamma GT at 106 is slightly high. If you are consuming alcohol on a regular basis, then you must stop it at the earliest.

Rest of all the investigations are normal.

Overall, You need to take complete course of antibiotics to get rid of H pylori infection now. Also, complete the treatment for Typhoid.

Avoid eating high spicy and oily food. Restrict consumption of meat as well. Drink plenty of fluids orally. You should be fine in next couple of months.

Rest adequately, do not strain yourself physically.

I wish you recover quickly.

Take care!

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor